# SDR COOSDR040003

- Difficulty date: June 30, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Engine: Pwa JT3D7
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Y Sta
- Part time: 76,459 hours, 20,947 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO CABIN Y STA 480 AFT JAMB BETWEEN LONGERON 21 LT AND LONGERON 19 LT, FRAME WITH WEAR AND CRACKED.
